Volume 54, Number 1, January-February 2020
|Page(s)||231 - 249|
|Published online||11 February 2020|
Stochastic analysis of a preemptive retrial queue with orbital search and multiple vacations
Department of Mathematics and Statistics, Fuyang Normal College, 236037 Fuyang, PR China
2 Department of Mathematics, Beijing Jiaotong University, 100044 Beijing, PR China
* Corresponding author: email@example.com
Accepted: 9 December 2018
This paper deals with a preemptive priority M/G/1 retrial queue with orbital search and exhaustive multiple vacations. By using embedded Markov chain technique and the supplementary variable method, we discuss the necessary and sufficient condition for the system to be stable and the joint queue length distribution in steady state as well as some important performance measures and the Laplace–Stieltjes transform of the busy period. Also, we establish a special case and the stochastic decomposition laws for this preemptive retrial queueing system. Finally, some numerical examples and cost optimization analysis are presented.
Mathematics Subject Classification: 60K25 / 90B22
Key words: Nonlinear system / preemptive retrial queue / orbital search / embedded Markov chain / supplementary variable
© EDP Sciences, ROADEF, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.